# SDR QR9R20211022003

- Difficulty date: October 22, 2021
- Submitted: October 22, 2021
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 14723539728
- Aircraft time: 2,110 hours
- System (JASC): 6720 · Tail Rotor Control System
- Part: Actuator
- Part number: 41800876400
- Part serial: 708714
- Condition: Warning Light
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACTUATOR LIGHT CAME ON IN FLIGHT WITH STIFFNESS IN THE CYCLIC, AUTO PILOT FAILED TEST AFTERWARDS AND THE YAW CODE CAME UP AFTER MULTIPLE TESTS WITH POWER ON. MTF EVAL: ACTUATOR LIGHT ILLUMINATED WITH CORRESPONDING YAW ADVISORY, DURING COORDINATED TURN. MAINTENANCE REPLACED T/R SEMA ACTUATOR IAW AMM 67-20-00, 4-14; TEST FLIGHT SUCCESSFULLY COMPLETED.
